# SDR CA130605001

- Difficulty date: June 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 145 hours
- Propeller: Hartzl HCE4A3D
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 9733033112
- Condition: Failed
- Location: Te Flaps
- Part time: 435 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, FLAP SYSTEM FAILED WHEN FLAPS SELECTED TO "0". GROUND RESET RESULTED IN FLAPS MOVING SMALL AMOUNT THEN FAILING ONCE AGAIN. TROUBLESHOOTING REVEALED RT ROTATION SENSOR TO BE FAILED. UNIT REPLACED WITH SERVICEABLE UNIT, TESTED WITH NO FURTHER FAULTS, AIRCRAFT RETURNED TO SERVICE.
